International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 5, Part B

An inflated probability models for adult out-migration


Author(s): Akhilesh Kumar Dubey and Himanshu Pandey

Abstract:
In this paper an inflated probability model developed under the certain assumption for the adult male migrants, from the households. The parameters involve in the model have been estimated and suitability of the model has been carried out by the adult male migration data.


DOI: 10.22271/maths.2022.v7.i5b.883

Pages: 80-82 | Views: 102 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
Akhilesh Kumar Dubey, Himanshu Pandey. An inflated probability models for adult out-migration. Int J Stat Appl Math 2022;7(5):80-82. DOI: 10.22271/maths.2022.v7.i5b.883
Call for book chapter
International Journal of Statistics and Applied Mathematics